i have allergies and took 3 10ml of zyrtec, in error. are there any side effectd?
Although the reccomended dose is 10 mg, my allergist says that there is no harm in taking more than that. He said the only real risk is that the higher dose is more likely to make you drowsy.
I actually take two 10-mg tablets as my regular dose. The only side effect that seems to be worse for me than with a single tablet is the dry mouth and mild dehydration.
So if this happens again, you'll need to be cautious of driving and may be more tired than usual. You'll also want to drink extra fluids, especially water.
Zyrtec has a fairly short half-life, so you shouldn't still be experiencing any side effects from the extra doses by now, though.
- Zyrtec Information for Consumers
- Zyrtec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zyrtec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Mar 2010 • 1 answer
Posted 31 Aug 2010 • 1 answer
My 13 year old daughter took a clartin and a zyrtec..what are the side effects...they are both 10mg?
Posted 25 Mar 2016 • 1 answer
I have taken 10 mg Zyrtec daily for years. If I try to stop taking it (for testing or if I run out)?
Posted 3 Jul 2017 • 0 answers
Posted 1 Mar 2018 • 0 answers